Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extensions and low dimensional cohomology theory of locally compact groups. II


Author: Calvin C. Moore
Journal: Trans. Amer. Math. Soc. 113 (1964), 64-86
MSC: Primary 22.60; Secondary 28.70
DOI: https://doi.org/10.1090/S0002-9947-64-99969-6
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. Bargmann, On unitary ray representations of continuous groups, Ann. of Math. (2) 59 (1954), 1-46. MR 0058601 (15:397b)
  • [2] J. M. G. Fell, The dual spaces of $ {C^\ast}$ algebras, Trans. Amer. Math. Soc. 94 (1960), 365-403. MR 0146681 (26:4201)
  • [3] K. Iwasawa, Some types of topological groups, Ann. of Math. (2) 50 (1949), 507-558. MR 0029911 (10:679a)
  • [4] C. Kuratowski, Topologie. I, 3rd ed., Polskie Towarzystwo Matematyczne, Warsaw, 1952.
  • [5] G. W. Mackey, Borel structures in groups and their duals, Trans. Amer. Math. Soc. 85 (1957), 134-165. MR 0089999 (19:752b)
  • [6] -, Unitary representations of group extensions. I, Acta. Math. 99 (1958), 265-311. MR 0098328 (20:4789)
  • [7] D. Montgomery and L. Zippen, Topological transformation groups, Interscience, New York, 1955. MR 0084705 (18:907a)
  • [8] C. C. Moore, Extensions and low dimensional cohomology theory of locally compact groups. I, Trans. Amer. Math. Soc. 113 (1964), 40-63. MR 0171880 (30:2106)
  • [9] J. Schur, Über die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen, J. Reine Angew. Math. 127 (1904), 20-50.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.60, 28.70

Retrieve articles in all journals with MSC: 22.60, 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-64-99969-6
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society